RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1968, Volume 76(118), Number 2, Pages 239–270 (Mi msb4016)  

This article is cited in 1 scientific paper (total in 1 paper)

Properties of the Green's function for a Sturm–Liouville equation with an operator coefficient

B. M. Levitan


Full text: PDF file (3375 kB)

English version:
Mathematics of the USSR-Sbornik, 1968, 5:2, 229–259

Bibliographic databases:

UDC: 517.43+513.881
MSC: 34B27, 34B24, 46E40, 46C05, 45A05, 34A12
Received: 28.11.1967

Citation: B. M. Levitan, “Properties of the Green's function for a Sturm–Liouville equation with an operator coefficient”, Mat. Sb. (N.S.), 76(118):2 (1968), 239–270; Math. USSR-Sb., 5:2 (1968), 229–259

Citation in format AMSBIB
\Bibitem{Lev68}
\by B.~M.~Levitan
\paper Properties of the Green's function for a Sturm--Liouville equation
with an operator coefficient
\jour Mat. Sb. (N.S.)
\yr 1968
\vol 76(118)
\issue 2
\pages 239--270
\mathnet{http://mi.mathnet.ru/msb4016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=226449}
\zmath{https://zbmath.org/?q=an:0181.15602|0162.19902}
\transl
\jour Math. USSR-Sb.
\yr 1968
\vol 5
\issue 2
\pages 229--259
\crossref{https://doi.org/10.1070/SM1968v005n02ABEH001004}


Linking options:
  • http://mi.mathnet.ru/eng/msb4016
  • http://mi.mathnet.ru/eng/msb/v118/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Begovatov, “Spektralnye svoistva operatornoi zadachi Shturma–Liuvillya v netsilindricheskoi oblasti”, Konstr. teor. funkts. i funkts. anal., 1, Izd-vo Kazanskogo un-ta, Kazan, 1977, 3–6  mathnet  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:289
    Full text:115

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019